Communications in Mathematical Physics

Representation of the category of tangles by Kontsevich's iterated integral

Tu Quoc Thang Le and Jun Murakami

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 168, Number 3 (1995), 535-562.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104272488

Mathematical Reviews number (MathSciNet)
MR1328252

Zentralblatt MATH identifier
0839.57008

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 16W30 18D99: None of the above, but in this section

Citation

Le, Tu Quoc Thang; Murakami, Jun. Representation of the category of tangles by Kontsevich's iterated integral. Comm. Math. Phys. 168 (1995), no. 3, 535--562. https://projecteuclid.org/euclid.cmp/1104272488


Export citation